# SDR GLBA200810085

- Difficulty date: October 6, 2008
- Submitted: October 9, 2008
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 38,409 hours, 42,161 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING ROUTINE SCHEDULED MAINTENANCE A RIGHT HAND INBOARD WING LOWER STRINGER REPAIR BETWEEN WS 2129 & 2593 DOES NOT CONFORM TO GIVEN DOCUMENTATION.  MAINTENANCE REPAIRED THE LOWER RT INBOARD WING STRINGER NR 8 BETWEEN APPROXIMATE WS 2129 AND WS 2593 IAW SRM 57-20.    RII INSPECTION COMPLIED WITH PER TASKCARD 8.2.1. WO 96049 L/P 223554.
